# SDR AALA202405019557

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 18,280 hours, 8,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 29C EMERGENCY LIGHT HARNESS HAVING DOWN OUT OF SEAT HOUSING. RE-SECURED EMERGENCY LIGHTING HARNESS AT 29D, CHECK EMERGENCY LIGHTING NORMAL.
